On period relations for abelian integrals on algebraic curves
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 21 (1967) no. 2, pp. 189-238.
@article{ASNSP_1967_3_21_2_189_0,
     author = {Andreotti, A. and Mayer, A. L.},
     title = {On period relations for abelian integrals on algebraic curves},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {189--238},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {2},
     year = {1967},
     mrnumber = {220740},
     zbl = {0222.14024},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_2_189_0/}
}
TY  - JOUR
AU  - Andreotti, A.
AU  - Mayer, A. L.
TI  - On period relations for abelian integrals on algebraic curves
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1967
SP  - 189
EP  - 238
VL  - 21
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1967_3_21_2_189_0/
LA  - en
ID  - ASNSP_1967_3_21_2_189_0
ER  - 
%0 Journal Article
%A Andreotti, A.
%A Mayer, A. L.
%T On period relations for abelian integrals on algebraic curves
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1967
%P 189-238
%V 21
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1967_3_21_2_189_0/
%G en
%F ASNSP_1967_3_21_2_189_0
Andreotti, A.; Mayer, A. L. On period relations for abelian integrals on algebraic curves. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 21 (1967) no. 2, pp. 189-238. http://www.numdam.org/item/ASNSP_1967_3_21_2_189_0/

[1] L. Ahlfors, The Complex Analytic Structure of the Space of Closed Riemann Surfaces, in « Analytic Functions » Princeton University Press (1960). | MR

[2] L. Ahlfors, Some Remarks on Teichmüller's Space of Riemann Surfaces, Annals of Math., vol. 74 (1961), p. 171-191. | MR | Zbl

[3] L. Ahlfors and L. Bers, Riemann's Mapping Theorem for Variable Metrics, Annals of Math., vol. 72 (1960) p. 385-404. | MR | Zbl

[4] A. Andreotti, On a Theorem) of Torelli, Am. J. of Math. vol. 80 (1958), p. 801-828. | MR | Zbl

[5] A. Andreotti and H. Grauert, Algebraische Körper von Automorphen Funktionen, Gött. Nachrichten (1961), p. 39-48. | MR | Zbl

[6] A. Andreotti and P. Salmon, Anelli con unica decomponibilità in fattori primi ed un problema di intersezioni complete, Monatshefte für Math. vol. 61 (1957) p. 97-142. | MR | Zbl

[7] W. Baily, Satake's Compactification of V*n, Am. J. of Math. vol. 80 (1958), p. 348-364. | MR | Zbl

[8] L. Bers, Quasiconformal Mappings and Theichmüller's Theorem, N. Y. U. mimeographed notes (1958).

[9] L. Bers, Spaces of Riemann Surfaces, Proc. Int. Congress Math. Edinburg (1958) p. 349-361. | MR | Zbl

[10] L. Bers, Automorphic Forms and General Teichmüller Space, Proc. Conf. Complex Analysis, Minneapolis (1964) p. 109-113. | MR | Zbl

[11] H. Cartan, Prolongement des éspaces analytiques normaux, Math. Ann. vol. 136 (1958), p. 97-110. | MR | Zbl

[12] F. Conforto, Abelsche Funktionen und algebraische Geometrie, Springer (1956). | MR | Zbl

[13] F. Enriques and O. Chisini, Teoria geometrica delle equazioni e delle fuitzioni algebriche, vol. 4, Zanichelli (1934). | Zbl

[14] H.M. Farkas, Special Divisors, Theta Nulls and Analytic Subloci of Teichmüller Space, to appear.

[15] A. Maroni, Le serie lineari speciali sulle curve trigonali, Ann. di Mat. s. IV vol. 25 (1946), p. 341-354. | MR | Zbl

[16] A. Mattuck and A. Mayer, The Riemann-Roch Theorem for Algebraic Curves, Annali Sc. Normale, Pisa s. III vol. 17 (1963), p. 223-237. | Numdam | MR | Zbl

[17] A. Mayer, Special Divisors and the Jacobian Variety, Math. Ann. Vol. 153 (1964), p. 163-167. | MR | Zbl

[18] D. Mumford, Further comments on Boundary Points, Summer Institute in Algebraic Geometry, Woods Hole (1964).

[19] H.E. Rauch, On the Transcendental Moduli of Algebraic Riemann Surfaces, Proc. Nat. Ac. Sci. U. S. A, vol. 41 (1952), p. 42-49. | MR | Zbl

[20] H.E. Rauch, Weierstrass Points, Branch Points and Moduli of Riemann Surfaces, Comm. Pure and Applied Math. vol. 17 (1959), p. 543-560. | MR | Zbl

[21] H.E. Rauch, Variational Methods in the Problem of the Moduli of Riemann Surfaces, in Contribution to Function Theory, Tata Institute of Fundamental Research, Bombay (1960) p. 17-40. | MR | Zbl

[22] H.E. Rauch, A Transcendental View of the Space of Algebraic, Riemann Surfaces, Summer Institute in Algebraic Geometry, Woods Hole (1964). | MR

[23] R. Remmert, Projektionen analytischer' Mengen, Math. Ann. vol. 130 (1956), p. 410-441. | MR | Zbl

[24] R. Remmert, Holomorphe und Meromorphe Abbildungen komplexer Raume, Math. Ann. vol. 133 (1957), p. 328-370. | MR | Zbl

[25] F. Schottky, Zur Theorie der Abelschen Functionen von vier Variablen, J. für Math. vol. 102 (1888), p. 304-352. | JFM

[26] C.L. Siegel, Einführung in die Theorie der Modulfunktionen n-ten Grades, Math. Ann. vol. 116 (1939), p. 617-657. | JFM | MR | Zbl

[27] C.L. Siegel, Analytic Functions of Several Complex Variables, Institute for Advanced Study, (1949). | MR | Zbl

[28] C.L. Siegel, Moduln Abelsche Funktionen, Göttingen Nachrichten (1963), p. 365-427 | MR | Zbl

[29] A. Weil, Variétés Kählériennes, Hermann (1958). | MR | Zbl

[30] A. Weil, Zum Beweis des Torellischen Satzes, Göttingen Nachrichten (1957), p. 33-53 | MR | Zbl

[31] W. Wirtinger, Untersuchungen über Thetafunktionen, Teubner (1895). | JFM